Two enumeration principles for free algebras
Acta Universitatis Carolinae. Mathematica et Physica, Tome 25 (1984) no. 1, pp. 53-58
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1984_25_1_a8,
author = {Smith, J. D. H.},
title = {Two enumeration principles for free algebras},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {53--58},
year = {1984},
volume = {25},
number = {1},
mrnumber = {0778076},
zbl = {0547.08008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1984_25_1_a8/}
}
Smith, J. D. H. Two enumeration principles for free algebras. Acta Universitatis Carolinae. Mathematica et Physica, Tome 25 (1984) no. 1, pp. 53-58. http://geodesic.mathdoc.fr/item/AUCMP_1984_25_1_a8/